# SDR DALA2023062705169

- Difficulty date: November 18, 2019
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 51,848 hours, 26,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 SLAT ASSY #5 HAS LEADING EDGE DAMAGE BETWEEN WFX14059 AND WFX13745. CORRECTIVE ACTION: REPAIRED PER A319 SRM 57-40-00-205. (1366007)
